Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 8

All articles in this issue are freely accessible.

The February meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 26 (1920), 337-342
More Information
Full-text PDF Free Access     Request Permissions
Some recent developments in the calculus of variations
Gilbert Ames Bliss.
Bull. Amer. Math. Soc. 26 (1920), 343-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560316
Groups generated by two operators of order three whose product is of order four
G. A. Miller.
Bull. Amer. Math. Soc. 26 (1920), 361-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560317
Note on Riemann spaces
James W. Alexander.
Bull. Amer. Math. Soc. 26 (1920), 370-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560318
Notes
Bull. Amer. Math. Soc. 26 (1920), 377-380
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 26 (1920), 380-384
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Junior High School Mathematics, by George Wentworth, David Eugene Smith and Joseph Clifton Brown.
Reviewer: S. E. Slocum
Bull. Amer. Math. Soc. 26 (1920), 373-375
Review information
Full-text PDF Free Access
Business Arithmetic, by C. W. Sutton and N. J. Lennes.
Reviewer: C. H. Forsyth
Bull. Amer. Math. Soc. 26 (1920), 375-376
Review information
Full-text PDF Free Access
Empirical Formulas, by Theodore R. Running.
Reviewer: A. R. Crathorne
Bull. Amer. Math. Soc. 26 (1920), 376-377
Review information
Full-text PDF Free Access